Patient :My penis isn't performing the same way and I am worried sick. Am I over thinking things? Are my emotions for this girl so much that my erections aren't normal? I feel it has less strength. What do I do? Help. Please. I leave to the army in three weeks and I wanna naturally satisfying girl.
Thank you for question. Often erectile problems such as yours is due to anxiety and stress. It is important that you talk about your feelings and fears with your partner, and have them listen to your concerns. This well help with alleviating your stress. If you are concerned if this may be a medical problem, we suggest that you be examined by a physician who will perform the necessary testing to figure out what is causing this issue. We at askthedoctor.com appreciate your military service, wish you a safe return home to your loved ones.
Thank you for choosing askthedoctor.com
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.